Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$S$-closed spaces
HTML articles powered by AMS MathViewer

by Travis Thompson PDF
Proc. Amer. Math. Soc. 60 (1976), 335-338 Request permission

Abstract:

A topological space X is said to be S-closed if and only if for every semiopen cover of X there exists a finite subfamily such that the union of their closures cover X. For a compact Hausdorff space, the concept of S-closed is shown to be equivalent to the concepts of extremally disconnected and projectiveness.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54G05
  • Retrieve articles in all journals with MSC: 54D20, 54G05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 335-338
  • MSC: Primary 54D20; Secondary 54G05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0425899-0
  • MathSciNet review: 0425899